# SDR AALA20000303

- Difficulty date: February 16, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: 3505105C08
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 588 - DURING OVERNIGHT MAINTENANCE, CREW LIFE VEST AT FLIGHT ATTENDANT SEAT LEFT EMERGENCY EXIT DOOR TORN.  REPLACED CREW LIFE VEST AT FLIGHT ATTENDANT SEAT LEFT EMERGENCY EXIT DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
